RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2015, Volume 206, Number 4, Pages 67–98 (Mi msb8323)  

This article is cited in 1 scientific paper (total in 1 paper)

Extension of transformation groups of compact solvmanifolds

M. V. Milovanov

Belarusian State Pedagogical University

Abstract: We indicate a way to extend connected simply connected soluble Lie groups acting transitively and locally effectively on a given compact solvmanifold. In 1973, Auslander posed the problem of describing all groups of this kind. The results obtained here lead to the conclusion that it is unlikely that this problem has an exhaustive solution.
Bibliography: 10 titles.

Keywords: soluble Lie group, compact solvmanifold, cotangent bundle.

DOI: https://doi.org/10.4213/sm8323

Full text: PDF file (572 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2015, 206:4, 540–571

Bibliographic databases:

UDC: 512.816.5
MSC: Primary 22F05; Secondary 22E25, 37J05
Received: 06.01.2014 and 03.07.2014

Citation: M. V. Milovanov, “Extension of transformation groups of compact solvmanifolds”, Mat. Sb., 206:4 (2015), 67–98; Sb. Math., 206:4 (2015), 540–571

Citation in format AMSBIB
\Bibitem{Mil15}
\by M.~V.~Milovanov
\paper Extension of transformation groups of compact solvmanifolds
\jour Mat. Sb.
\yr 2015
\vol 206
\issue 4
\pages 67--98
\mathnet{http://mi.mathnet.ru/msb8323}
\crossref{https://doi.org/10.4213/sm8323}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3354985}
\zmath{https://zbmath.org/?q=an:06464994}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2015SbMat.206..540M}
\elib{http://elibrary.ru/item.asp?id=23421630}
\transl
\jour Sb. Math.
\yr 2015
\vol 206
\issue 4
\pages 540--571
\crossref{https://doi.org/10.1070/SM2015v206n04ABEH004469}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000356313700004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84931334554}


Linking options:
  • http://mi.mathnet.ru/eng/msb8323
  • https://doi.org/10.4213/sm8323
  • http://mi.mathnet.ru/eng/msb/v206/i4/p67

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Gorbatsevich, “Extension of transitive actions of Lie groups”, Izv. Math., 81:6 (2017), 1143–1154  mathnet  crossref  crossref  adsnasa  isi  elib
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:216
    Full text:40
    References:33
    First page:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019